RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2010, Volume 6, Number 4, Pages 807–822 (Mi nd6)  

This article is cited in 3 scientific papers (total in 3 papers)

Stability of a liquid self-gravitating elliptic cylinder with intrinsic rotation

A. V. Borisova, I. S. Mamaeva, T. B. Ivanovab

a Institute of Computer Science
b Udmurt State University

Abstract: We consider figures of equilibrium and stability of a liquid self-gravitating elliptic cylinder. The flow within the cylinder is assumed to be dew to an elliptic perturbation. A bifurcation diagram is plotted and conditions for steady solutions to exist are indicated.

Keywords: self-gravitating liquid, elliptic cylinder, bifurcation point, stability, Riemann equations.

Full text: PDF file (721 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 532.5.031, 532.5.013.4
MSC: 76B07, 76E07
Received: 29.10.2010

Citation: A. V. Borisov, I. S. Mamaev, T. B. Ivanova, “Stability of a liquid self-gravitating elliptic cylinder with intrinsic rotation”, Nelin. Dinam., 6:4 (2010), 807–822

Citation in format AMSBIB
\Bibitem{BorMamIva10}
\by A.~V.~Borisov, I.~S.~Mamaev, T.~B.~Ivanova
\paper Stability of a liquid self-gravitating elliptic cylinder with intrinsic rotation
\jour Nelin. Dinam.
\yr 2010
\vol 6
\issue 4
\pages 807--822
\mathnet{http://mi.mathnet.ru/nd6}
\elib{http://elibrary.ru/item.asp?id=15574688}


Linking options:
  • http://mi.mathnet.ru/eng/nd6
  • http://mi.mathnet.ru/eng/nd/v6/i4/p807

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. N. Pivovarova, T. B. Ivanova, “Issledovanie ustoichivosti periodicheskikh reshenii v zadache o kachenii shara s mayatnikom”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2012, no. 4, 146–155  mathnet
    2. Alexander A. Kilin, Elena N. Pivovarova, “The Rolling Motion of a Truncated Ball Without Slipping and Spinning on a Plane”, Regul. Chaotic Dyn., 22:3 (2017), 298–317  mathnet  crossref  mathscinet
    3. Alexander A. Kilin, Elena N. Pivovarova, “Integrable Nonsmooth Nonholonomic Dynamics of a Rubber Wheel with Sharp Edges”, Regul. Chaotic Dyn., 23:7-8 (2018), 887–907  mathnet  crossref
  • Нелинейная динамика
    Number of views:
    This page:116
    Full text:36
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019